# SDR SPUY20120907045

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,408 hours, 43,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPT - VERTICAL BEAM FWD FLANGE HAS A 1.5 INCH APPROX CRACK AT BS 1183 LBL 22 WL 222.20 REF N/R 1327.
